Alert archive / Arizona / Wind Advisories in 2018

Wind Advisory 12, NWS Phoenix, AZ

April 19, 2018Imperial County, Riverside County, California; Gila County, Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this wind advisory at Apr 19, 2018, 3:20 AM PDT for Imperial County, Riverside County, California; Gila County, Maricopa County, Pinal County, Arizona. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2018, 3:20 AM PDT (10:20 UTC)
Expired
Apr 19, 2018, 7:00 PM PDT
In force
16 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Phoenix radar (KIWA), 143 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2018-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2018-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4142 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS75 KPSR 191020
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
320 AM MST Thu Apr 19 2018

CAZ562-564-566-192200-
/O.NEW.KPSR.WI.Y.0012.180419T1020Z-180420T0200Z/
Imperial County Southwest-Chuckwalla Mountains-
Imperial County West-
Including the cities of Mountain Spring, 
Imperial Hot Mineral Springs, Coolidge Springs, Salton City, 
Winona, Coyote Wells, Ocotillo, and Plaster City
320 AM PDT Thu Apr 19 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect until 7 PM PDT this evening. 

* AFFECTED AREA...Far southwest Imperial County including parts of
  I-8 and the Chuckwalla Mountains Imperial County, CA.

* TIMING...Until 7 PM PDT

* WINDS...Westerly Winds 30-35 mph with gusts to 45-55 mph.

* IMPACTS...Very hazardous driving conditions especially for high
  profile vehicles. Winds may cause areas of blowing dust that 
  can reduce visibility. Unsecured objects may become airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

AZZ558-560>563-192200-
/O.NEW.KPSR.WI.Y.0012.180419T2100Z-180420T0200Z/
Pinal/Superstition Mountains-San Carlos-Dripping Springs-
Globe/Miami-Southeast Gila County-
Including the cities of San Carlos, Peridot, Hayden, Winkelman, 
Globe, and Miami
320 AM MST Thu Apr 19 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MST
THIS EVENING...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 7 PM MST
this evening. 

* AFFECTED AREA...Pinal/Superstition Mountains-San Carlos-Dripping
  Springs- Globe/Miami-Southeast Gila County- Including the cities
  of San Carlos, Peridot, Hayden, Winkelman, Globe, and Miami.

* TIMING...From 2 PM this afternoon until 7 PM MST

* WINDS...Westerly Winds 25-35 mph with gusts to 45-55 mph.

* IMPACTS...Very hazardous driving conditions especially for high
  profile vehicles. Winds may cause areas of blowing dust that 
  can reduce visibility. Unsecured objects may become airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
4 follow-up statements
829 
WWUS75 KPSR 191109
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
409 AM MST Thu Apr 19 2018

CAZ562-564-566-192200-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Imperial County Southwest-Chuckwalla Mountains-
Imperial County West-
Including the cities of Mountain Spring, 
Imperial Hot Mineral Springs, Coolidge Springs, Salton City, 
Winona, Coyote Wells, Ocotillo, and Plaster City
409 AM PDT Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* AFFECTED AREA...Far southwest Imperial County including parts 
  of I-8 and the Chuckwalla Mountains Imperial County, CA. 

* TIMING...Until 7 PM PDT

* WINDS...Westerly Winds 30-35 mph with gusts to 40-50 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

AZZ558-560>563-192200-
/O.CON.KPSR.WI.Y.0012.180419T2100Z-180420T0200Z/
Pinal/Superstition Mountains-San Carlos-Dripping Springs-
Globe/Miami-Southeast Gila County-
Including the cities of San Carlos, Peridot, Hayden, Winkelman, 
Globe, and Miami
409 AM MST Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM MST THIS EVENING...

* AFFECTED AREA...Pinal/Superstition Mountains-San Carlos- 
  Dripping Springs- Globe/Miami-Southeast Gila County- Including 
  the cities of San Carlos, Peridot, Hayden, Winkelman, Globe, 
  and Miami. 

* TIMING...From 2 PM this afternoon until 7 PM MST

* WINDS...Westerly Winds 25-35 mph with gusts to 40-45 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
728 
WWUS75 KPSR 191521
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
821 AM MST Thu Apr 19 2018

CAZ567-200200-
/O.EXA.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Imperial Valley-
Including the cities of El Centro, Calexico, Alamorio, 
and Brawley
821 AM PDT Thu Apr 19 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect until 7 PM PDT this evening. 

* AFFECTED AREA...Imperial Vallely including El Centro and
  Imperial. 

* TIMING...Until 7 PM PDT

* WINDS...Westerly Winds 30-35 mph with gusts to 45 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-564-566-200200-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Imperial County Southwest-Chuckwalla Mountains-
Imperial County West-
Including the cities of Mountain Spring, 
Imperial Hot Mineral Springs, Coolidge Springs, Salton City, 
Winona, Coyote Wells, Ocotillo, and Plaster City
821 AM PDT Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* AFFECTED AREA...Far southwest Imperial County including parts 
  of I-8 and the Chuckwalla Mountains Imperial County, CA. 

* TIMING...Until 7 PM PDT

* WINDS...Westerly Winds 30-35 mph with gusts to 40-50 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

AZZ558-560>563-200200-
/O.CON.KPSR.WI.Y.0012.180419T2100Z-180420T0200Z/
Pinal/Superstition Mountains-San Carlos-Dripping Springs-
Globe/Miami-Southeast Gila County-
Including the cities of San Carlos, Peridot, Hayden, Winkelman, 
Globe, and Miami
821 AM MST Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM MST THIS EVENING...

* AFFECTED AREA...Pinal/Superstition Mountains-San Carlos- 
  Dripping Springs- Globe/Miami-Southeast Gila County- Including 
  the cities of San Carlos, Peridot, Hayden, Winkelman, Globe, 
  and Miami. 

* TIMING...From 2 PM this afternoon until 7 PM MST

* WINDS...Westerly Winds 25-35 mph with gusts to 40-45 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
000 
WWUS75 KPSR 192102
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
202 PM MST Thu Apr 19 2018

AZZ550-551-553-554-200200-
/O.NEW.KPSR.DU.Y.0009.180419T2102Z-180420T0200Z/
South Mountain/Ahwatukee-Southeast Valley/Queen Creek-
Northwest Pinal County-West Pinal County-
Including the cities of Sun Lakes, Queen Creek, Casa Grande, 
Cactus Forest, Florence, and Coolidge
202 PM MST Thu Apr 19 2018

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

The National Weather Service in Phoenix has issued a Blowing Dust
Advisory, which is in effect until 7 PM MST this evening. 

* AFFECTED AREA...Much of northern Pinal County and parts of
  southeast Maricopa County including State Route 347 and
  Interstate 10.

* TIMING...Through 7 pm

* WINDS...West winds gusting over 30 mph.

* VISIBILITY...Falling below 1 mile in many locations. Isolated
  dust streams near open desert may result in worse visibilities.

* IMPACTS...Dense blowing dust may make driving very dangerous
  with sudden reductions in visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be ready for a sudden drop in visibility. If you encounter
blowing dust or blowing sand on the roadway or see it
approaching, pull off the road as far as possible and put your
vehicle in park. Turn the lights all the way off and keep your
foot off the brake pedal.

Remember, pull aside, stay alive.

&&

$$

AZZ558-560>563-200200-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Pinal/Superstition Mountains-San Carlos-Dripping Springs-
Globe/Miami-Southeast Gila County-
Including the cities of San Carlos, Peridot, Hayden, Winkelman, 
Globe, and Miami
202 PM MST Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* AFFECTED AREA...Pinal/Superstition Mountains-San Carlos- 
  Dripping Springs- Globe/Miami-Southeast Gila County- Including 
  the cities of San Carlos, Peridot, Hayden, Winkelman, Globe, 
  and Miami. 

* TIMING...Until 7 PM MST

* WINDS...West winds 25 to 35 mph with gusts 40 to 45 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-564-566-567-200200-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Imperial County Southwest-Chuckwalla Mountains-
Imperial County West-Imperial Valley-
Including the cities of Mountain Spring, 
Imperial Hot Mineral Springs, Coolidge Springs, Salton City, 
Winona, Coyote Wells, Ocotillo, Plaster City, El Centro, 
Calexico, Alamorio, and Brawley
202 PM PDT Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* AFFECTED AREA...Far southwest Imperial County including parts 
  of I-8 and the Chuckwalla Mountains Imperial County, CA. 

* TIMING...Until 7 PM PDT

* WINDS...Westerly Winds 30 to 35 mph with gusts to 40 to 50 mph.

* IMPACTS...Very hazardous driving conditions especially for 
  high profile vehicles. Winds may cause areas of blowing dust 
  that can reduce visibility. Unsecured objects may become 
  airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
577 
WWUS75 KPSR 200142
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
642 PM MST Thu Apr 19 2018

AZZ550-551-553-554-200245-
/O.EXP.KPSR.DU.Y.0009.000000T0000Z-180420T0200Z/
South Mountain/Ahwatukee-Southeast Valley/Queen Creek-
Northwest Pinal County-West Pinal County-
Including the cities of Sun Lakes, Queen Creek, Casa Grande, 
Cactus Forest, Florence, and Coolidge
642 PM MST Thu Apr 19 2018

...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

Some very isolated areas of blowing dust may still occur but the
overall threat has diminished. 

$$

AZZ558-560>563-CAZ562-564-566-567-200245-
/O.EXP.KPSR.WI.Y.0012.000000T0000Z-180420T0200Z/
Pinal/Superstition Mountains-San Carlos-Dripping Springs-
Globe/Miami-Southeast Gila County-Imperial County Southwest-
Chuckwalla Mountains-Imperial County West-Imperial Valley-
Including the cities of San Carlos, Peridot, Hayden, Winkelman, 
Globe, Miami, Mountain Spring, Imperial Hot Mineral Springs, 
Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, 
Plaster City, El Centro, Calexico, Alamorio, and Brawley
642 PM MST Thu Apr 19 2018 /642 PM PDT Thu Apr 19 2018/

...WIND ADVISORY WILL EXPIRE AT 7 PM MST /7 PM PDT/ THIS
EVENING...

The strong winds will continue to weaken.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 18, 9:50 PM PDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 18, 9:50 PM PDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
950 PM MST Wed Apr 18 2018

.UPDATE...Updated aviation discussion.

.SYNOPSIS...
A strong, but mostly dry weather system will affect the Desert
Southwest Thursday and Friday bringing a return of windy
conditions and an elevated to critical fire weather threat. A
significant warming trend is expected this weekend into early next
week with high temperatures eventually returning into the upper
90s over the lower deserts.

&&

.DISCUSSION...

At 2 pm this afternoon, dry southwest flow aloft was present across
the area, skies were sunny area-wide and temperatures over the
deserts were running 6-8 degrees warmer than 24 hours ago. We should
see highs into the low or even mid 80s before the day is over.
Warming is a result of some initial warm advection ahead of a strong
upper low currently developing off the California coast. Guidance
has been consistent in the handling of this low which is still
expected to move through the desert southwest Thursday through
Friday bringing strong gusty winds, cooler temperatures and little
if any chance of precipitation. Little change has been made to the
forecast except in regards to fire weather issues; gusty winds and
low RH values across south central Arizona will result in dangerous
fire weather conditions and as such the Fire Weather Watch for
AZZ132 on Thursday has been upgraded to a Red Flag Warning.
Actually, the fire weather threat is really only for the central
deserts (Maricopa County east) as increasing RH from the west will
limit fire weather concerns for the western deserts.

The aforementioned Pacific low will maintain its intensity tracking
through southern Nevada Thursday afternoon as the trough becomes
less positively tilted. In response to the upper level trough, a
deepening surface low over Utah will create a strong north/south
pressure gradient across Arizona. Winds will initially strengthen
across portions of southeast California this evening, remaining
gusty at times through tonight. Widespread stronger winds will move
in starting mid Thursday morning, peaking late Thursday afternoon.
Wind gusts Thursday afternoon/early evening to 30 mph will be common
with the possibility of localized advisory level winds over southern
Gila County. The gusty winds will most likely create some blowing
dust with at least some potential for dense blowing dust in the most
dust prone areas of Pinal County.

Although there will be a slight uptick in moisture with this
system, Thursday afternoon RHs will still be in the single digits
across south-central and southeast Arizona. The windy and dry
conditions will lead to Red Flag conditions across Gila County and
the central AZ deserts Thursday afternoon/early evening. The dry
cold front will progress through southeast California and southwest
Arizona Thursday morning as highs only top out in the middle 70s.
Farther east, highs should again reach into the 80s until the
cold front moves through late in the afternoon and early evening.

The upper level trough will be somewhat slow to move through the
Desert Southwest as it lingers over the area into Friday. Gusty
winds will again occur on Friday, but with gusts mostly below 25
mph. Temperatures Friday will recover into the low to mid 80s
west of Phoenix with readings mostly only reaching into the upper
70s for the metro Phoenix area. Rain chances will remain out of
our CWA until late Friday afternoon into the evening when a
trailing shortwave trough moves through eastern Arizona. This
shortwave may be enough to trigger a shower or weak thunderstorm
over far eastern Gila County Friday evening.

The trough finally exits to the east early Saturday with upper
level ridging quickly building in from the west. This will allow
for highs to reach to around 90 for Saturday. The upper level
ridge will be somewhat disrupted on Sunday as a weak upper level
cyclonic circulation passes through northern Mexico, but
temperatures will continue to climb. Despite a bit of cloudiness
on Sunday, highs should warm in the low to mid 90s across the
lower deserts. Weak flow aloft with 500mb heights hovering around
580-582dm will keep the above normal temperature over the Desert
Southwest through early next week. Highs Monday through Wednesday
next week should climb a bit higher with readings likely reaching
into the upper 90s.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:

After a quiet overnight period, with just a few high clouds passing
overhead, and typical easterly drainage winds during the late
evening/overnight hours, a rather strong, but dry Pacific weather
system will bring strong westerly winds to the region on Thursday.
Wind speeds are expected to rise into the 18-28kt range during the
afternoon/evening, with gusts as high as 35kts possible. along with
the strong winds, blowing dust is likely, especially at KIWA, which
could see visibilities fall into the 3-5 mile range. Suspended
blowing dust will likely create slantwise visibility issues as well.
Westerly winds are expected to persist well into Thursday night as
well, with speeds slowly diminishing with time. Considerable high
cloudiness is expected to overspread the region on Thursday, with
BKN-OVC layer aoa 25k feet through the day.

Southeast California/Southwest Arizona including KIPL and KBLH:

After a relatively quiet overnight period, with just a few high
clouds passing overhead, and moderate westerly to southwesterly
winds, a rather strong, but dry Pacific weather system will bring
strong westerly to southwesterly winds to the region on Thursday.
Wind speeds are expected to rise into the 22-32kt range during the
afternoon/evening, with gusts as high as 40kts possible. along with
the strong winds, blowing dust is likely, especially at KIPL, which
could see significant reductions in sfc visibilities. Suspended
blowing dust will likely create slantwise visibility issues as well.
Westerly winds are expected to persist well into Thursday night as
well, with speeds lowly diminishing with time. Considerable high
cloudiness is expected to overspread the region on Thursday, with
BKN-OVC layer aoa 25k feet through the day. Clearing is expected to
commence during the evening hours on Thursday.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Saturday through Wednesday...

In the wake of a departing upper level low pressure system, high
pressure will start to build back into the area from the west
starting Saturday, leading to a strong warming trend along with low
humidity and generally light winds. Min RH values near 10-15 percent
on Friday will fall to the single digits by Sunday. High temps will
rise into the low 90s Saturday over warmer deserts and eventually
rise into the upper 90s by Tuesday. Overnight recovery is expected
to be poor to fair. Minimum RH values will stay mostly in the
single digits to around 10 percent each day over the deserts.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report dense blowing dust.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Red Flag Warning from noon to 8 PM MST Thursday for AZZ132 and
AZZ133.

CA...None.
&&

DISCUSSION...CB/Kuhlman
AVIATION...Percha
FIRE WEATHER...CB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:02 PM PDTBlowing Dust AdvisoryPSRMaricopa, Pinal5 hr

Nearby

Wind Advisories in Arizona, 2018Wind Advisories in California, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.